# SDR CA020923007

- Difficulty date: September 19, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 23,179 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Chafed
- Location: Navigation Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI AFTER A UNEVENTFUL FLIGHT, SMOKE WAS DETECTED IN THE COCKPIT. THE AIRCRAFT WAS SHUTDOWN AND THE AIRCRAFT EVACUATED. THE SMOKE EVENTUALLY DISSIPATED. A SUBSEQUENT INSPECTION REVEALED THAT THE AVIONICS RELAY WIRE 2A10A HAD CHAFED THROUGH AND ARCHED ON A HYDRAULIC LINE IN THE AREA BELOW THE FLOOR JUST AFT OF THE COPILOTS SEAT.THE WIRING AND THE LINE WERE REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE. NO STRUCTURAL DAMAGE WAS DETECTED.
